Vera Lopez, Antonio
The number of conjugacy classes in a finite nilpotent group
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 209-216
Zbl 0587.20012 | MR 799908
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__209_0

Bibliographie

[1] E.A. Bertram, A density Theorem on the number of conjugacy classes in finite groups, Pacific J. Math., 55 (1974), pp. 329-333. MR 382199 | Zbl 0325.20022

[2] P. Erdös - P. Turan, On some problems of a statistical group-theory, IV, Acta Math. Acad. Sci. Hung., 19 (1968), pp. 413-435. MR 232833 | Zbl 0235.20004

[3] W.H. Gustafson, What is the probability that two group elements commute?, Amer. Math. Monthly, 80 (1973), pp. 1031-1034. MR 327901 | Zbl 0276.60013

[4] M. Hall - J. Senior, The groups of order 2n, n ≤ 6, MacMillan Co., New York, 1964. Zbl 0192.11701

[5] P. Hall, The Eulerian functions of a group, Quart. J. Math., 7 (1936), pp. 134-151. JFM 62.0082.02

[6] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin, 1967. MR 224703 | Zbl 0217.07201

[7] B. Huppert - N. Blackburn, Finite groups II, Springer-Verlag, Berlin, New York, 1982. MR 650245 | Zbl 0477.20001

[8] N. Ito, On finite groups with given conjugate types I, Nagoya Math. J., 6 (1953), pp. 17-28. MR 61597 | Zbl 0053.01202

[9] A. Mann, Conjugacy classes in finite groups, Israel J. Math., 31, No. 1, (1978), pp. 78-84. MR 506901 | Zbl 0771.20011

[10] J. Poland, Two problems of finite groups with k conjugate classes, J. Austral. Math. Soc., 8 (1968), pp. 49-55. MR 233883 | Zbl 0167.29103

[11] J. Rebmann, F-gruppen, Arch. Math., 22 (1971), pp. 225-230. MR 291275 | Zbl 0221.20032

[12] E. Rodemich, The groups of order 128, J. Algebra, 67 (1980), pp. 129-142. MR 595024 | Zbl 0449.20037

[13] G. Sherman, A lower bound for the number of conjugacy classes in a finite nilpotent group, Pacific J. Math., 80, No. 1 (1979), pp. 253-254. MR 534714 | Zbl 0377.20017

[14] M. Suzuki, Group Theory I, Springer Verlag, Berlin, New York, 1982. MR 648772 | Zbl 0472.20001

[15] A. Vera, Conjugacy classes in finite solvable groups, to appear in Israel J. Math. MR 738171 | Zbl 0533.20007